# SDR SWAA2015042438871

- Difficulty date: April 20, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 67,807 hours, 55,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR OVERHEAD EMER EXIT LIGHT COVER DISBONDED.  BONDED COVER IAW AMM.
